Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

Certain Aspects of the Inverse Scattering Problem

A. R. Sims
Journal of the Society for Industrial and Applied Mathematics
Vol. 5, No. 4 (Dec., 1957), pp. 183-205
Stable URL: http://www.jstor.org/stable/2099078
Page Count: 23
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Certain Aspects of the Inverse Scattering Problem
Preview not available

Page Thumbnails

  • Thumbnail: Page 
183
    183
  • Thumbnail: Page 
184
    184
  • Thumbnail: Page 
185
    185
  • Thumbnail: Page 
186
    186
  • Thumbnail: Page 
187
    187
  • Thumbnail: Page 
188
    188
  • Thumbnail: Page 
189
    189
  • Thumbnail: Page 
190
    190
  • Thumbnail: Page 
191
    191
  • Thumbnail: Page 
192
    192
  • Thumbnail: Page 
193
    193
  • Thumbnail: Page 
194
    194
  • Thumbnail: Page 
195
    195
  • Thumbnail: Page 
196
    196
  • Thumbnail: Page 
197
    197
  • Thumbnail: Page 
198
    198
  • Thumbnail: Page 
199
    199
  • Thumbnail: Page 
200
    200
  • Thumbnail: Page 
201
    201
  • Thumbnail: Page 
202
    202
  • Thumbnail: Page 
203
    203
  • Thumbnail: Page 
204
    204
  • Thumbnail: Page 
205
    205